# SDR DALA1012266303

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 89,477 hours, 11,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE FIRST 2 UPPER DECK EMERGENCY PATH LIGHTS INOPERATIVE. MX RECONNECTED, AND REPLACED, THE LAMPS. OPS CHECK WAS GOOD.
